Alert archive / Missouri / River Flood Warnings in 2017
River Flood Warning 101, NWS Kansas City, MO
NWS Kansas City, MO issued this river flood warning at Jun 18, 2017, 9:00 AM CDT for Carroll County, Missouri. It took effect at Jun 18, 2017, 4:52 PM CDT. It was in force for 39 hr.
The area
The outline as issued.
The facts
- Issued
- Jun 18, 2017, 9:00 AM CDT (14:00 UTC)
- In effect from
- Jun 18, 2017, 4:52 PM CDT
- Expired
- Jun 20, 2017, 8:06 AM CDT
- In force
- 39 hr
- Issued by
- NWS Kansas City, MO
- Area
- Storm-based polygon
- Flood severity
- Minor
County Carroll County, MO
The radar
The Pleasant Hill radar (KEAX), 92 km from the middle of the area, began a volume at 14:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Wakenda Creek at Carrollton (CAXM7). The gauge peaked at 14.80 ft at Jun 18, 2017, 3:00 PM CDT.
- Action stage
- 10 ft
- Minor stage
- 16 ft
- Moderate stage
- 19 ft
- Major stage
- 21 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 06896000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
034
WGUS43 KEAX 181400
FLWEAX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Kansas City/Pleasant Hill MO
900 AM CDT Sun Jun 18 2017
...The National Weather Service in Pleasant Hill Mo has issued a
flood warning for the following rivers in Missouri...
Wakenda Creek at Carrollton affecting Carroll County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flowing water. Nearly half of all flood
fatalities are vehicle related. As little as 6 inches of water may
cause you to lose control of your vehicle. Two feet of water will
carry most vehicles away.This product along with additional weather
and stream information is available at www.weather.gov/kc/.
&&
MOC033-191400-
/O.NEW.KEAX.FL.W.0101.170618T2152Z-170620T1306Z/
/CAXM7.1.ER.170618T2152Z.170619T0600Z.170619T1306Z.UU/
900 AM CDT Sun Jun 18 2017
The National Weather Service in Pleasant Hill Mo has issued a
* Flood Warning for
The Wakenda Creek at Carrollton.
* from this afternoon to Tuesday morning.
* At 8:00 AM Sunday the stage was 13.4 feet.
* Flood stage is 16.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by late this afternoon and
continue to rise to near 17.2 feet by early Monday morning. The
river will fall below flood stage by Monday morning.
* At 16.0 feet...Flooding of low-lying undeveloped areas along the
creek begins.
&&
Latest
Location FS Stage Day/Time Forecast
Wakenda Creek
Carrollton 16 13.4 Sun 08 AM 17.2 early Monday morning
&&
LAT...LON 3939 9356 3937 9328 3930 9328 3932 9359
$$1 follow-up statement
317
WGUS83 KEAX 182323
FLSEAX
Flood Statement
National Weather Service Kansas City/Pleasant Hill MO
623 PM CDT Sun Jun 18 2017
...The Flood Warning is cancelled for the following rivers in
Missouri...
Wakenda Creek at Carrollton affecting Carroll County.
...The Flood Warning continues for the following rivers in
Missouri...
Missouri River at Waverly affecting Carroll...Lafayette and Saline
Counties.
Missouri River At Miami affecting Carroll...Chariton and Saline
Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flowing water. Nearly half of all flood
fatalities are vehicle related. As little as 6 inches of water may
cause you to lose control of your vehicle. Two feet of water will
carry most vehicles away.This product along with additional weather
and stream information is available at www.weather.gov/kc/.
&&
MOC033-107-195-192323-
/O.CON.KEAX.FL.W.0102.170619T1030Z-170621T0600Z/
/WVYM7.1.ER.170619T1030Z.170619T1800Z.170620T0600Z.NO/
623 PM CDT Sun Jun 18 2017
The Flood Warning continues for
The Missouri River at Waverly.
* from late tonight to late Tuesday night.
* At 5:30 PM Sunday the stage was 19.0 feet.
* Flood stage is 20.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by Monday morning and continue to
rise to near 20.3 feet by early Monday afternoon. The river will
fall below flood stage by early Tuesday morning.
&&
Latest
Location FS Stage Day/Time Forecast
Missouri River
Waverly 20 19.0 Sun 05 PM 20.3 early Monday afternoon
&&
LAT...LON 3925 9386 3933 9331 3928 9327 3922 9330 3918 9384
$$
MOC033-041-195-192322-
/O.CON.KEAX.FL.W.0103.170619T1536Z-170621T0900Z/
/MIAM7.1.ER.170619T1536Z.170620T0000Z.170620T0900Z.NO/
623 PM CDT Sun Jun 18 2017
The Flood Warning continues for
The Missouri River At Miami.
* from Monday morning to late Tuesday night.
* At 5:33 PM Sunday the stage was 16.1 feet.
* Flood stage is 18.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by late Monday morning and
continue to rise to near 18.4 feet by Monday evening. The river
will fall below flood stage by Tuesday morning.
* At 18.0 feet...Low-lying rural areas outside of levees begin to
flood.
&&
Latest
Location FS Stage Day/Time Forecast
Missouri River
Miami 18 16.1 Sun 06 PM 18.4 Monday evening
&&
LAT...LON 3933 9331 3943 9319 3938 9307 3928 9327
$$
MOC033-182353-
/O.CAN.KEAX.FL.W.0101.000000T0000Z-170620T1306Z/
/CAXM7.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.UU/
623 PM CDT Sun Jun 18 2017
The Flood Warning is cancelled for
The Wakenda Creek at Carrollton.
* At 6:00 PM Sunday the stage was 14.8 feet.
* Flood stage is 16.0 feet.
* Forecast...The river will crest below flood stage with a value of
14.9 feet this evening.
* At 16.0 feet...Flooding of low-lying undeveloped areas along the
creek begins.
&&
Latest
Location FS Stage Day/Time Forecast
Wakenda Creek
Carrollton 16 14.8 Sun 06 PM 14.9 this evening
&&
LAT...LON 3939 9356 3937 9328 3930 9328 3932 9359
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this river flood warning went out at Jun 18, 6:16 AM CDT, 2 hours 44 minutes earlier.
Area forecast discussion, Jun 18, 6:16 AM CDT, 2 hours 44 minutes before
AREA FORECAST DISCUSSION National Weather Service Kansas City/Pleasant Hill MO 616 AM CDT Sun Jun 18 2017 .Discussion... Issued at 252 AM CDT SUN JUN 18 2017 A much needed, much quieter day is on tap in the wake of last evening's cold front. Trailing post-frontal rain showers will continue to shift off to the southeast this morning, leaving behind progressively clearing skies and diminishing low-level moisture. Sunshine should arrive in time to allow sufficient diurnal heating during the afternoon, but this surface heating will battle increasing northwest winds/CAA and only allow highs to reach the low 80s. Similar conditions are expected Monday, then the parent trough to last night's system will push off into the Northeast, allowing ridging to build back over the High Plains and surface flow to return to the southwest on Tuesday. Temperatures will warm gradually through midweek, and thunderstorm chances will return Wednesday night through the remainder of the week as several waves pass across the central CONUS. && .Aviation...(For the 12Z TAFS through 12Z Monday Morning) Issued at 616 AM CDT SUN JUN 18 2017 Isolated rain showers will continue to push off to the southeast this morning, ending prior to the 12z valid time of this forecast issuance at all TAF sites. Skies will gradually clear throughout the morning, remaining VFR through the TAF period. Winds will increase and veer slightly to the northwest over the next few hours, reaching sustained speeds between 10-12 kts by late morning. && .EAX WATCHES/WARNINGS/ADVISORIES... KS...NONE. MO...NONE. && Discussion...Laflin Aviation...Laflin
Hazardous weather outlook, Jun 18, 2:56 AM CDT, 6 hours 4 minutes before
Hazardous Weather Outlook National Weather Service Kansas City/Pleasant Hill MO 256 AM CDT Sun Jun 18 2017 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-190800- Atchison KS-Miami-Linn KS-Doniphan-Leavenworth-Wyandotte-Johnson KS- Atchison MO-Nodaway-Worth-Gentry-Harrison-Mercer-Putnam-Schuyler- Holt-Andrew-De Kalb-Daviess-Grundy-Sullivan-Adair-Buchanan-Clinton- Caldwell-Livingston-Linn MO-Macon-Platte-Clay-Ray-Carroll-Chariton- Randolph-Jackson-Lafayette-Saline-Howard-Cass-Johnson MO-Pettis- Cooper-Bates-Henry- 256 AM CDT Sun Jun 18 2017 This hazardous weather outlook is for northwest...north central and west central Missouri...as well as extreme eastern Kansas. .DAY ONE...Today and Tonight No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Monday through Saturday No hazardous weather is expected at this time. More detailed information can be accessed at... https://www.weather.gov/eax/hwo
In the hours before
Local storm report, Jun 18, 6:38 AM CDT, 2 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
638 AM CDT SUN JUN 18 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0905 PM TSTM WND DMG 5 ESE FERRELVIEW 39.28N 94.58W
06/17/2017 CLAY MO PUBLIC
TREE SNAPPED IN HALF
&&
LAFLINLocal storm report, Jun 18, 6:46 AM CDT, 2 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
646 AM CDT SUN JUN 18 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1101 PM TSTM WND DMG OTTERVILLE 38.70N 93.00W
06/17/2017 COOPER MO 911 CALL CENTER
LARGE TREE DOWN.
1050 PM TSTM WND DMG GLASGOW 39.23N 92.85W
06/17/2017 SALINE MO LAW ENFORCEMENT
POWERLINES DOWN...LARGE LIMBS AND TREES
DOWN.
1047 PM TSTM WND DMG GLASGOW 39.23N 92.85W
06/17/2017 SALINE MO 911 CALL CENTER
NUMEROUS LARGE TREES DOWN THROUGHOUT THE
CITY. UTILITY POLES SNAPPED IN HALF. NO
KNOWN STRUCTURAL DAMAGE AT THIS TIME.
1044 PM TSTM WND GST 6 NE HUGHESVILLE 38.90N 93.21W
06/17/2017 E50 MPH PETTIS MO EMERGENCY MNGR
AT U.S. HWY 65 AND HIGHWAY BB.
1042 PM HAIL 5 S MEADVILLE 39.72N 93.30W
06/17/2017 E1.00 INCH LINN MO TRAINED SPOTTER
EM RELAYED REPORT OF NICKEL TO QUARTER SIZE
HAIL NEAR FOUNTAIN GROVE.
1020 PM TSTM WND GST EMMA 38.98N 93.50W
06/17/2017 E70 MPH LAFAYETTE MO TRAINED SPOTTER
SAW 3 POWER FLASHES WITH THIS GUST.
1010 PM TSTM WND DMG 1 SSE GLADSTONE 39.19N 94.55W
06/17/2017 CLAY MO PUBLIC
10 INCH DIAMETER HEALTHY MAPLE TREE SNAPPED
NEAR THE BASE.
1010 PM TSTM WND GST 3 WSW AULLVILLE 39.00N 93.74W
06/17/2017 E70 MPH LAFAYETTE MO AMATEUR RADIO
AT I-70 AND ROUTE 13.
0955 PM TSTM WND GST OAK GROVE 39.01N 94.13W
06/17/2017 E70 MPH JACKSON MO PUBLIC
0954 PM TSTM WND DMG ODESSA 39.00N 93.95W
06/17/2017 LAFAYETTE MO BROADCAST MEDIA
TREES AND POWERLINES DOWN IN ODESSA. VIA
TWITTER.
0952 PM TSTM WND DMG 1 NNE LAKE TAPAWINGO 39.03N 94.31W
06/17/2017 JACKSON MO TRAINED SPOTTER
6 IN DIAMETER TREE LIMBS SNAPPED.
0945 PM TSTM WND DMG 3 E LEE'S SUMMIT 38.90N 94.32W
06/17/2017 JACKSON MO PUBLIC
8 INCH DIAMETER HEALTHY TREE BRANCH SNAPPED.
0944 PM TSTM WND GST 4 SSE INDEPENDENCE 39.03N 94.39W
06/17/2017 M58 MPH JACKSON MO AMATEUR RADIO
REPORTED AT LEE'S SUMMIT RD. AND U.S. HWY
40.
0943 PM TSTM WND GST 2 ESE BLUE SPRINGS 39.01N 94.25W
06/17/2017 E70 MPH JACKSON MO TRAINED SPOTTER
VEHICLE SHAKING. TRANSFORMERS BLOWING SOUTH
OF SPOTTER'S LOCATION.
0940 PM TSTM WND GST 2 NE BLUE SPRINGS 39.04N 94.26W
06/17/2017 E60 MPH JACKSON MO TRAINED SPOTTER
0934 PM TSTM WND GST 4 ENE RAYTOWN 39.04N 94.40W
06/17/2017 E58 MPH JACKSON MO AMATEUR RADIO
50-60MPH WINDS AT U.S. HWY 40 AND PHELPS RD.
0930 PM TSTM WND DMG OAKWOOD PARK 39.20N 94.57W
06/17/2017 CLAY MO NWS EMPLOYEE
BLOWN TRANSFORMER.
0930 PM TSTM WND DMG OAKWOOD 39.20N 94.57W
06/17/2017 CLAY MO PUBLIC
4 IN DIAMETER TREES SNAPPED.
0930 PM TSTM WND DMG 3 S INDEPENDENCE 39.05N 94.42W
06/17/2017 JACKSON MO PUBLIC
3-4 INCH DIAMETER LIMBS DOWN FROM HEALTHY
TREES.
0929 PM TSTM WND DMG 4 SSE INDEPENDENCE 39.04N 94.40W
06/17/2017 JACKSON MO AMATEUR RADIO
4 TO 6 INCH TREES BLOCKING THE ROAD AT 44TH
ST. AND PHELPS RD.
0929 PM TSTM WND GST 1 E GLADSTONE 39.20N 94.55W
06/17/2017 E65 MPH CLAY MO AMATEUR RADIO
MULTIPLE TREES DOWN. 61ST ST. AND ANTIOCH
RD.
0925 PM TSTM WND GST 3 SSW RAYTOWN 38.97N 94.50W
06/17/2017 E60 MPH JACKSON MO TRAINED SPOTTER
0925 PM TSTM WND GST 4 NNE OAKVIEW 39.26N 94.54W
06/17/2017 E60 MPH CLAY MO NWS EMPLOYEE
0925 PM TSTM WND GST OAKWOOD PARK 39.20N 94.57W
06/17/2017 E70 MPH CLAY MO NWS EMPLOYEE
0925 PM TSTM WND GST 3 NNW RAYTOWN 39.05N 94.48W
06/17/2017 E75 MPH JACKSON MO TRAINED SPOTTER
POWER FLASHES OBSERVED. BP GAS STATION SIGN
ACROSS FROM KAUFFMAN STADIUM DOWN.
0925 PM TSTM WND GST 1 N RANDOLPH 39.18N 94.49W
06/17/2017 E80 MPH CLAY MO TRAINED SPOTTER
SPOTTER SAW TRANSFORMERS BLOW. REPORTED AT
WORLDS OF FUN.
0919 PM TSTM WND DMG 2 SW KANSAS CITY 39.07N 94.60W
06/17/2017 JACKSON MO BROADCAST MEDIA
BROADCAST MEDIA REPORTS DAMAGE TO THE
BOULEVARDIA EVENT IN THE WEST BOTTOMS. THE
EVENT HAD TO CLOSE EARLY DUE TO DAMAGE
SUSTAINED TO TENTS, FENCES, ETC.
0918 PM TSTM WND GST 4 N OAKVIEW 39.26N 94.58W
06/17/2017 E60 MPH CLAY MO AMATEUR RADIO
AT 93RD ST. AND NORTH OAK TRFWY.
0917 PM TSTM WND GST 2 NE GLADSTONE 39.22N 94.53W
06/17/2017 E58 MPH CLAY MO AMATEUR RADIO
50 TO 60 MPH EST. WINDS AT 72ND ST. AND
ANTIOCH RD.
0915 PM TSTM WND DMG 2 N WESTWOOD 39.06N 94.61W
06/17/2017 WYANDOTTE KS TRAINED SPOTTER
3-5 IN DIAMETER LIMBS SNAPPED.
0915 PM TSTM WND DMG GLADSTONE 39.20N 94.56W
06/17/2017 CLAY MO EMERGENCY MNGR
EM REPORTS GLADSTONE HAS SEVERAL STREETS
BLOCKED DUE TO DAMAGE, GOOD PORTION OF THE
CITY WITHOUT POWER, PUBLIC WORKS DEPLOYING
CREWS FOR DEBRIS REMOVAL.
0915 PM TSTM WND DMG 2 NNE GLADSTONE 39.22N 94.55W
06/17/2017 CLAY MO TRAINED SPOTTER
NUMEROUS TREES DOWN BETWEEN WALMART AND 66TH
TERRACE, APPROXIMATELY 6-8 INCHES IN
DIAMETER.
0915 PM TSTM WND DMG GLADSTONE 39.20N 94.55W
06/17/2017 CLAY MO AMATEUR RADIO
TREES DOWN AT 61ST ST. AND HOWARD AVE.
0915 PM TSTM WND DMG GLADSTONE 39.20N 94.56W
06/17/2017 CLAY MO TRAINED SPOTTER
SPORADIC POWER OUTAGES IN GLADSTONE WITH
LIMBS DOWN.
0912 PM TSTM WND GST 1 N NORTHMOOR 39.20N 94.59W
06/17/2017 E50 MPH CLAY MO AMATEUR RADIO
NEAR ENGLEWOOD RD. AND U.S. HWY 169.
0912 PM TSTM WND GST 2 WNW OVERLAND PARK 38.99N 94.70W
06/17/2017 M64 MPH JOHNSON KS TRAINED SPOTTER
EM RELAYED REPORT. MEASURED AT 75TH ST. &
I-35.
0910 PM TSTM WND DMG 1 SE GLADSTONE 39.20N 94.55W
06/17/2017 CLAY MO PUBLIC
10 INCH DIAMETER TREE FELL ON A CAR. NO ONE
WAS INJURED.
0907 PM TSTM WND GST RIVERSIDE 39.18N 94.61W
06/17/2017 E75 MPH PLATTE MO NWS EMPLOYEE
WENT ON FOR 3-4 MINUTES.
0905 PM TSTM WND DMG 5 NE LAKE WAUKOMIS 39.28N 94.58W
06/17/2017 CLAY MO PUBLIC
TREE SNAPPED IN HALF.
0900 PM TSTM WND DMG 1 W MERRIAM 39.02N 94.71W
06/17/2017 JOHNSON KS PUBLIC
2-3 INCH DIAMETER BLACK WALNUT BRANCHES
SNAPPED.
0859 PM TSTM WND GST 1 S PLATTE CITY 39.35N 94.78W
06/17/2017 E60 MPH PLATTE MO AMATEUR RADIO
SOUTH OF PLATTE CITY ON HIGHWAY N.
0857 PM TSTM WND GST 3 NNW BONNER SPRINGS 39.10N 94.90W
06/17/2017 E60 MPH WYANDOTTE KS TRAINED SPOTTER
MEDIUM SIZE LIMBS DOWN.
0856 PM TSTM WND GST PLATTE CITY 39.37N 94.78W
06/17/2017 E50 MPH PLATTE MO AMATEUR RADIO
WEST OF HIGHWAY N.
0853 PM TSTM WND GST 1 SSE DE SOTO 38.96N 94.96W
06/17/2017 M68 MPH JOHNSON KS TRAINED SPOTTER
MEASURED AT K-10 AND KILL CREEK RD. REPORTED
VIA EM.
0852 PM TSTM WND GST 2 SE RENO 39.03N 95.09W
06/17/2017 E60 MPH LEAVENWORTH KS EMERGENCY MNGR
COUNTY ROAD 1 AND CANTRELL RD.
0852 PM TSTM WND GST 1 ENE LEAVENWORTH 39.31N 94.91W
06/17/2017 M52 MPH LEAVENWORTH KS EMERGENCY MNGR
MEASURED AT THE EM'S OFFICE.
0851 PM TSTM WND DMG LANSING 39.25N 94.90W
06/17/2017 LEAVENWORTH KS EMERGENCY MNGR
POWERLINES DOWN IN LANSING WITH A BLOWN
TRANSFORMER. POWER POLE BROKE IN HALF.
0850 PM TSTM WND GST LEAVENWORTH 39.31N 94.92W
06/17/2017 E60 MPH LEAVENWORTH KS TRAINED SPOTTER
0842 PM TSTM WND GST 2 SE RENO 39.03N 95.09W
06/17/2017 E50 MPH LEAVENWORTH KS EMERGENCY MNGR
40 TO 50 MPH WINDS AT COUNTY ROAD 1 AND
CANTRELL RD.
0820 PM TSTM WND DMG 3 NNW RAYTOWN 39.05N 94.48W
06/17/2017 JACKSON MO PUBLIC
12 INCH TREE FELL DOWN ON THREE CARS. NO
INJURIES REPORTED.
&&The office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 17, 8:29 PM CDT | Severe Thunderstorm Warning | EAX | Platte | 46 min |
| Jun 17, 9:00 PM CDT | Severe Thunderstorm Warning | EAX | Clay, Jackson, Platte, Ray | 45 min |
| Jun 17, 9:08 PM CDT | Severe Thunderstorm Warning | EAX | Cass, Jackson | 52 min |
| Jun 17, 9:14 PM CDT | Areal Flood Advisory | EAX | Clay, Clinton, Jackson, Platte | 3 hr |
| Jun 17, 9:34 PM CDT | Areal Flood Advisory | EAX | Cass, Jackson | 3 hr |
| Jun 17, 9:38 PM CDT | Severe Thunderstorm Warning | EAX | Jackson, Johnson, Lafayette, Ray | 52 min |
| Jun 17, 9:47 PM CDT | Severe Thunderstorm Warning | EAX | Jackson | 5 min |
| Jun 17, 9:49 PM CDT | Tornado Warning | EAX | Lafayette | 26 min |
| Jun 17, 10:07 PM CDT | Severe Thunderstorm Warning | EAX | Johnson, Lafayette, Pettis, Saline | 53 min |
| Jun 17, 10:16 PM CDT | Severe Thunderstorm Warning | EAX | Bates | 44 min |
| Jun 17, 10:38 PM CDT | Severe Thunderstorm Warning | EAX | Cooper, Howard, Pettis, Saline | 51 min |
| Jun 17, 10:40 PM CDT | Severe Thunderstorm Warning | EAX | Chariton, Howard, Randolph, Saline | 36 min |
| Jun 18, 10:03 AM CDT | River Flood Warning | EAX | Carroll, Lafayette, Saline | 63 hr |
| Jun 18, 2:31 PM CDT | River Flood Warning | EAX | Carroll, Chariton, Saline | 61 hr |
Nearby
River Flood Warnings in Missouri, 2017Every river flood warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.